Deep Vein Thrombosis (DVT) Month on March, 2018: My wife having Heavy menses bleeding from last 3 days during DVT (Deep-vein thrombosis).?

Advertisements

March, 2018 is Deep Vein Thrombosis (DVT) Month 2018. Treatment for DVT Find out how doctors treat Deep Vein Thrombosis at Jefferson.

My wife having Heavy menses bleeding from last 3 days during DVT (Deep-vein thrombosis).?

I have DVT also, and am on Warfarin. I get really heavy periods now every month...a lot heavier than before I was on blood thinners. I went to the doctor about it already, and he says it is normal when you are on blood thinners. Also, my period goes for about 8 days now instead of 5-6. So, don't worry, and hang in there. Good luck to her! I know how she feels.

Amazon Gold Box

Deep vein thrombosis?

Deep vein thrombosis?

Hi there. Congrats. on the birth of your baby girl. I don't know if you know what DVT actually is. Just in case you don't know (you probably do but just in case) it is blood clots in the veins - usually in the legs. Quite a few women get it when they are pregnant due to the pressure on the lower part of the abdomen and pelvic area. Glad that you are on meds etc but as for the pain, I am sure that once the injection and meds kick in the pain will lessen. I had DVT and was in hospital to have the veins removed from my legs and other veins redirected. It was about 6 weeks before I was able to walk properly. I had severe pain before the operation and little after. It takes abour 2/3 months for the pain to settle itself and hopefully go away. Try not to think about it too much, as you have a baby to think of. I know it is hard when you are in pain, but is pain relief allowed with your injections and meds as they are thinning your blood and trying to disperse the clots. Have a chat to your doctor next time you see him/her and see what is advised for you. Good luck!!

My wife having Heavy menses bleeding from last 3 days during DVT (Deep-vein thrombosis)?

My wife having Heavy menses bleeding from last 3 days during DVT (Deep-vein thrombosis)?

You may want to have her re-checked by her physician immediately. She possibly needs to either have the warfarin dose reduced or completely stopped. Warfarin can cause dangerous bleeding in other places within the body so her heavy menstrual period can be a result of too much warfarin thinning out her blood. DVT needs constant monitoring. Please call or take her to the doctor.

Also on this date Thursday, March 1, 2018...